JH-Operators and occasionally weakly g-biased pairs in fuzzy symmetric spaces

Calogero Vetro, Maria Lucia Lo Cicero

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce the notions of JH-operators and occasionally weakly g-biased mappings in fuzzy symmetric spaces to prove common fixed point theorems for self-mappings satisfying a generalized mixed contractive condition. We also prove analogous results for two pairs of JH-operators by assuming symmetry only on the set of points of coincidence. These results unify, extend and complement many results existing in the recent literature. We give also an application of our results to product spaces.
Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalJOURNAL OF NONLINEAR ANALYSIS AND APPLICATION
Volume2013
Publication statusPublished - 2013

Fingerprint

Dive into the research topics of 'JH-Operators and occasionally weakly g-biased pairs in fuzzy symmetric spaces'. Together they form a unique fingerprint.

Cite this